# SDR AWXA0001604

- Difficulty date: April 9, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 58,842 hours, 47,687 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546533503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM REPAIR RBL 25 BS 675 CRACKED.  REMOVED AND REPLACED FLOORBEAM REPAIR IAW B737-200 SRM 51-20-1 PG 13 FIG 2, 51-40-02 AND 51-70-11 FIG 1 PG 1-6.
